Alert archive / California / Wind Advisories in 2014
Wind Advisory 34, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Apr 27, 2014, 4:35 AM PDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 27, 2014, 4:35 AM PDT (11:35 UTC)
- Expired
- Apr 28, 2014, 2:13 AM PDT
- In force
- 22 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
217 WWUS76 KLOX 271135 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 435 AM PDT SUN APR 27 2014 ...GUSTY WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES AS WELL AS THE SANTA BARBARA SOUTH COAST AND THE ANTELOPE VALLEY TODAY THROUGH TONIGHT... .A WEAK FRONTAL SYSTEM WILL MOVE THROUGH THE NORTHERN PORTION OF THE FORECAST AREA TODAY. BEHIND THIS EXITING FRONT...GUSTY NORTHERLY WINDS WILL INCREASE ACROSS THE MOUNTAINS AND THE SANTA BARBARA SOUTH COAST. WINDS HAVE ALREADY INCREASED ACROSS THE ANTELOPE VALLEY AS WELL AS THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS THIS MORNING. WINDS WILL BE STRONGEST THIS EVENING IN MOST AREAS MENTIONED. CAZ053-054-271945- /O.NEW.KLOX.WI.Y.0034.140427T1135Z-140428T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 435 AM PDT SUN APR 27 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND TIMING...NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH WILL INCREASE LATER THIS AFTERNOON AND BECOME NORTHERLY BETWEEN 25 AND 35 MPH WITH GUSTS TO 50 MPH. STRONGEST GUSTS ACROSS THE INTERSTATE 5 CORRIDOR THIS EVENING. * IMPACTS...ROADWAYS THAT WILL BE AFFECTED BY THE GUSTY WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-271945- /O.NEW.KLOX.WI.Y.0034.140427T2200Z-140428T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 435 AM PDT SUN APR 27 2014 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY. * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH LATE THIS AFTERNOON ACROSS THE SANTA YNEZ MOUNTAINS AND BELOW PASSES AND CANYONS FROM GAVIOTA TO SANTA BARBARA. WINDS WILL THEN SHIFT TO THE NORTH TO NORTHEAST THIS EVENING PUTTING THE FOCUS OF THE WINDS IN AND AROUND THE HILLS OF MONTECITO WITH GUSTS TO 55 MPH POSSIBLE . * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA...SAN MARCOS PASS...AND BELOW THE HILLS OF MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-271945- /O.NEW.KLOX.WI.Y.0034.140427T1135Z-140428T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 435 AM PDT SUN APR 27 2014 ...WIND ADVISORY IN EFFECT UNTIL 3 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT MONDAY. * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON...THEN INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH LATE THIS AFTERNOON THROUGH LATE TONIGHT. STRONGEST GUSTS WILL OCCUR THIS EVENING AND EARLY TONIGHT. ISOLATED GUSTS TO 55 MPH WILL BE POSSIBLE AROUND THE NEENACH AND POPPY PARK AREAS. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ KAPLAN/DB
3 follow-up statements
292 WWUS76 KLOX 271952 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1252 PM PDT SUN APR 27 2014 ...GUSTY WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES AS WELL AS THE SANTA BARBARA SOUTH COAST AND THE ANTELOPE VALLEY TODAY THROUGH TONIGHT... .A WEAK FRONTAL SYSTEM WILL MOVE THROUGH THE NORTHERN PORTION OF THE FORECAST AREA TODAY. BEHIND THIS EXITING FRONT...GUSTY NORTHERLY WINDS WILL INCREASE ACROSS THE MOUNTAINS AND THE SANTA BARBARA SOUTH COAST...WHILE WEST TO NORTHWEST WINDS INCREASE ACROSS THE ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR. WINDS WILL BE STRONGEST THIS EVENING IN MOST AREAS MENTIONED. CAZ039-052-280400- /O.CON.KLOX.WI.Y.0034.140427T2200Z-140428T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 1252 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH LATE THIS AFTERNOON ACROSS THE SANTA YNEZ MOUNTAINS AND BELOW PASSES AND CANYONS FROM GAVIOTA TO GOLETA. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA AND SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ053-054-280400- /O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 1252 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH STRONGEST GUSTS ACROSS THE INTERSTATE 5 CORRIDOR THIS EVENING. * IMPACTS...ROADWAYS THAT WILL BE AFFECTED BY THE GUSTY WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-280400- /O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 1252 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH. STRONGEST GUSTS WILL OCCUR THIS EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ MW
426 WWUS76 KLOX 280359 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 859 PM PDT SUN APR 27 2014 ...GUSTY WINDS WILL AFFECT THE MOUNTAINS OF LOS ANGELES...VENTURA AND SANTA BARBARA COUNTIES AS WELL AS THE SANTA BARBARA SOUTH COAST AND THE ANTELOPE VALLEY THROUGH MONDAY MORNING... .BEHIND A EXITING COLD FRONT...GUSTY NORTHERLY WINDS WILL CONTINUE ACROSS THE MOUNTAINS AND THE SANTA BARBARA SOUTH COAST...WHILE WEST TO NORTHWEST WINDS WILL CONTINUE ACROSS THE ANTELOPE VALLEY AND INTERSTATE 5 CORRIDOR. CAZ053-054-281200- /O.EXT.KLOX.WI.Y.0034.000000T0000Z-140428T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 859 PM PDT SUN APR 27 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS AND TIMING...NORTHWEST WINDS BETWEEN 20 AND 30 MPH WITH GUSTS TO 45 MPH STRONGEST GUSTS ACROSS THE INTERSTATE 5 CORRIDOR THROUGH MONDAY MORNING. * IMPACTS...ROADWAYS THAT WILL BE AFFECTED BY THE GUSTY WINDS INCLUDE INTERSTATE 5 AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ039-052-281000- /O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA 859 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND TIMING...AREAS OF NORTHWEST TO NORTH WINDS 20 TO 30 MPH WITH GUSTS BETWEEN 35 AND 45 MPH ACROSS THE SANTA YNEZ MOUNTAINS AND BELOW PASSES AND CANYONS FROM GAVIOTA TO GOLETA THROUGH EARLY MONDAY MORNING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 101...154...AND 192...ESPECIALLY NEAR GAVIOTA AND SAN MARCOS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ CAZ059-281000- /O.CON.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 859 PM PDT SUN APR 27 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WINDS AND TIMING...WEST TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY MONDAY MORNING. STRONGEST GUSTS WILL OCCUR THIS EVENING. * IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE HIGHWAYS 14 AND 138. IN ADDITION...AREAS OF BLOWING DUST AND SAND COULD RESTRICT VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY CROSS WINDS. && $$ HALL
670 WWUS76 KLOX 280913 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 213 AM PDT MON APR 28 2014 WIND ADVISORIES HAVE BEEN CANCELLED FOR THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS AS WELL AS THE SANTA BARBARA SOUTH COAST AND ANTELOPE VALLEY... .WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY THRESHOLDS THIS MORNING. GUSTY NORTHERLY WINDS WILL REDEVELOP LATE THIS AFTERNOON AND EVENING FOR THE MOUNTAINS ONCE AGAIN AND A WIND ADVISORY WILL BE REISSUED LATER THIS MORNING WITH THE DETAILS. CAZ053-054-281015- /O.CAN.KLOX.WI.Y.0034.000000T0000Z-140428T1600Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 213 AM PDT MON APR 28 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. THE WIND ADVISORY HAS BEEN CANCELLED THIS MORNING AS GUSTS HAVE BEEN BELOW WIND ADVISORY THRESHOLDS. THERE WILL CONTINUE TO BE NORTHERLY WINDS 15 TO 25 MPH WITH LOCAL GUSTS TO 35 MPH THIS MORNING. $$ CAZ039-052-059-281015- /O.CAN.KLOX.WI.Y.0034.000000T0000Z-140428T1000Z/ SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS- ANTELOPE VALLEY- INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO... CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA... DICK SMITH WILDERNESS AREA...LANCASTER...PALMDALE 213 AM PDT MON APR 28 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED TO BELOW WIND ADVISORY THRESHOLDS THIS MORNING. HOWEVER...THERE WILL BE GUSTY SUNDOWNER WINDS EXPECTED TO INCREASE LATE THIS AFTERNOON AND EVENING AND ANOTHER WIND ADVISORY WILL BE REISSUED WITH THE DETAILS LATER THIS MORNING. $$ KAPLAN/DB
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Apr 27, 3:49 AM PDT, 46 minutes earlier.
Area forecast discussion, Apr 27, 3:49 AM PDT, 46 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 349 AM PDT SUN APR 27 2014 .SYNOPSIS... AFTER ONE MORE RELATIVELY COOL AND BREEZY DAY TODAY...BUILDING HIGH PRESSURE AND OFFSHORE FLOW WILL BRING SIGNIFICANT WARMING TO THE REGION BOTH MONDAY AND TUESDAY...WITH WELL ABOVE NORMAL TO NEAR RECORD HIGH TEMPERATURES WEDNESDAY AND THURSDAY. THERE WILL BE SOME GUSTY OFFSHORE WINDS AT TIMES MONDAY NIGHT THROUGH THURSDAY. SOME COOLING IS EXPECTED ON FRIDAY AND SATURDAY AS HIGH PRESSURE ALOFT WEAKENS. && .SHORT TERM (TODAY-TUE)...EXCEPT FOR SOME LOW CLOUDS ON THE NORTH SLOPES OF THE MTNS AND ACROSS INTERIOR SECTIONS OF SLO AND SBA COUNTIES...AND A FEW HIGH CLOUDS...SKIES WERE MOSTLY CLEAR ACROSS THE REGION THIS MORNING. THE SOUTHERN END OF A WEAKENING FRONTAL SYSTEM WAS LOCATED JUST OFF THE CENTRAL COAST...AND AS IT MOVES EASTWARD...SKIES WILL LIKELY BECOME MOSTLY CLOUDY IN AREAS N OF PT CONCEPTION THIS MORNING. THERE IS AN OUTSIDE CHANCE OF A SHOWER OR TWO...MAINLY NORTH OF SAN LUIS OBISPO. ELSEWHERE...SKIES MAY BECOME PARTLY CLOUDY LATE THIS MORNING OR THIS AFTERNOON...BUT EVEN THAT MAY BE A STRETCH. MAX TEMPS WILL LIKELY BE UP A FEW DEGREES IN MOST AREAS TODAY...BUT SHOULD STILL BE A TOUCH BELOW NORMAL. GUSTY NORTHWEST TO NORTH WINDS CONTD ACROSS THE INTERSTATE 5 CORRIDOR AND THE ANTELOPE VALLEY...AT LOW END ADVISORY LEVELS IN SEVERAL LOCATIONS. WHILE WINDS MAY DECREASE FOR A WHILE THIS MORNING...THEY ARE FORECAST TO INCREASE AGAIN LATER THIS AFTERNOON AND EVENING AS SUBSIDENCE BEHIND THE WEAKENING FRONT PUSHES INTO THE AREAS. THEREFORE...WILL HAVE WIND ADVISORIES FROM THIS MORNING THROUGH LATE TONIGHT IN THESE AREAS. HAVE ALSO ISSUED WIND ADVISORIES FOR THE SANTA BARBARA MOUNTAINS AND ADJACENT SOUTH COAST FROM LATE THIS AFTERNOON THROUGH LATE TONIGHT AS MODELS SHOW A DECENT BUMP UP IN THE WINDS THERE. GUSTY NW WINDS WILL AFFECT THE CENTRAL COAST THIS AFTERNOON AND EVENING...WITH GUSTY W WINDS ACROSS COASTAL SECTIONS OF L.A. AND VTU COUNTIES...BUT WINDS SHOULD REMAIN BELOW ADVISORY LEVELS FOR THE MOST PART IN THESE AREAS. AN UPPER RIDGE WILL AMPLIFY JUST TO THE WEST OF THE REGION THROUGH TUE. THE WRF SUGGESTS THERE COULD BE SOME PATCHY LOW CLOUDS AND FOG ON THE CENTRAL COAST LATE TONIGHT AND EARLY MONDAY...WITH SOME CLOUDS POSSIBLY PUSHING INTO INTERIOR SLO AND SBA COUNTIES FROM THE SAN JOAQUIN VALLEY AS WELL. OTHERWISE...SKIES WILL BE CLEAR TONIGHT THROUGH TUE. DECENT NLY GRADIENTS SHOULD BRING ANOTHER ROUND OF GUSTY TO POSSIBLY ADVISORY LEVEL WINDS TO SOUTHERN SBA COUNTY MON NIGHT. LOW LEVEL FLOW WILL TURN NELY BY LATE MON NIGHT OR TUE MORNING...SO EXPECT GUSTY WINDS TO DEVELOP ACROSS MOST OF VTU COUNTY...THE MOUNTAINS OF AND NORTHERN AND WESTERN VALLEYS OF L.A. COUNTY...AND BELOW PASSES AND CANYONS FROM MALIBU TO HOLLYWOOD. WINDS COULD REACH ADVISORY LEVELS. MAX TEMPS WILL JUMP SIGNIFICANTLY BOTH MONDAY AND TUE...WITH DAY TO DAY MAX TEMP INCREASES POSSIBLY EXCEEDING 10 DEGREES EACH DAY IN THE VLYS AND ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN. MAX TEMPS WILL BE ABOVE NORMAL JUST ABOUT EVERYWHERE MONDAY...THEN WELL ABOVE NORMAL ON TUE. MAX TEMPS WILL LIKELY REACH OR EXCEED 90 DEGREES IN THE VALLEYS AND ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN INCLUDING THE CENTRAL COAST ON TUE. .LONG TERM (WED-SAT)...AN EXTENDED PERIOD OF HOT WEATHER DURING THE PERIOD AS A CLASSIC OMEGA BLOCK PATTERN WILL SET UP WED AND THU...WITH THE AXIS OF THE RIDGE DIRECTLY OVER THE FORECAST AREA. LOW LEVEL GRADIENTS WILL REMAIN DECENTLY OFFSHORE...LIKELY ENOUGH SO TO CONTINUE TO BRING GUSTY NE WINDS AT TIMES TO PORTIONS OF L.A. AND VTU COUNTIES THROUGH THU MORNING. MAX TEMPS WILL LIKELY RISE A BIT MORE ON WED...THEN CHANGE LITTLE ON THU...WITH TEMPS A GOOD 15 TO 25 DEGREES ABOVE NORMAL IN MOST AREAS...AND IN RECORD TERRITORY. WOULD NOT BE SURPRISED IF A FEW LOCATIONS HAD HIGHS NEAR 100 DEGREES WED OR THU IN THE VLYS...WITH HIGHS WELL UP INTO THE 90S ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN. THE UPPER HIGH IS EXPECTED TO WEAKEN A BIT ON FRI...AND MORE SO ON SAT. THERE WILL LIKELY BE SLIGHT COOLING ON FRI...BUT HIGHS SHOULD STILL REACH OR EXCEED 90 IN THE VLYS AND PROBABLY ACROSS INTERIOR SECTIONS OF THE COASTAL PLAIN. MORE SIGNIFICANT COOLING IS EXPECTED SAT AS ONSHORE GRADIENTS INCREASE. && .AVIATION...27/12Z...WILL BE ISSUED WITH THE 12Z TAFS. && .MARINE...27/330 AM PDT... GOOD CONFIDENCE THAT GALE FORCE WINDS WILL DEVELOP EACH AFTERNOON AND EVENING FOR THE OUTER WATERS SOUTH OF POINT CONCEPTION THROUGH MONDAY AND FOR THE SBA CHANNEL THROUGH THIS EVENING. THERE WILL BE SMALL CRAFT ADVISORY THRESHOLDS ACROSS ZONE 655 WITH CONTINUED CHOPPY SEAS...ESPECIALLY THIS AFTERNOON. SEAS WILL SLOWLY SUBSIDE LATER TODAY...BUT WILL STILL REMAIN CHOPPY. LONG PERIOD SOUTH SWELL WILL BEGIN TO DIMINISH SOME TONIGHT INTO MONDAY. && .LOX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY (SEE LAXNPWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH RIP CURRENT RISK (SEE LAXSRFLOX). && PUBLIC...BRUNO AVIATION/MARINE...KAPLAN SYNOPSIS... WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Apr 26, 5:14 PM PDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 514 PM PDT SAT APR 26 2014 CAZ034>041-044>046-051>054-059-087-088-547-548-271300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 514 PM PDT SAT APR 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... THROUGH TONIGHT DANGEROUS WEST TO NORTHWEST WINDS 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL AFFECT THE ANTELOPE VALLEY THROUGH THIS EVENING. THERE WILL BE PATCHY BLOWING SAND AND DUST AS WELL LOWERING VISIBILITY TO LESS THAN A QUARTER MILE OR LESS AT TIMES ACROSS HIGHWAY 14 AND 138. THERE WILL ALSO BE GUSTY WEST TO NORTH WINDS ACROSS COASTAL AREAS AS WELL AS THE MOUNTAINS THROUGH THIS EVENING AS WELL. GALE FORCE NW TO W WINDS WILL CONTINUE ACROSS THE OUTER AND INNER WATERS SOUTH OF POINT CONCEPTION THROUGH LATE TONIGHT. HIGH SURF CONDITIONS CAN BE EXPECTED ON WEST FACING BEACHES OF VENTURA AND LOS ANGELES COUNTIES THROUGH THIS EVENING. THERE WILL BE A HIGH RIP CURRENT RISK AS WELL DUE TO THE CHOPPY SEAS PILING UP ACROSS THE BEACHES. * HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY GALE FORCE WINDS ARE EXPECTED TO PERSIST THROUGH MONDAY AFTERNOON ACROSS THE OUTER WATERS AROUND AND SOUTH OF POINT CONCEPTION. THE CHOPPY SEAS WILL KEEP A HIGH RIP CURRENT RISK AT WEST FACING BEACHES ON SUNDAY. THERE WILL BE A SIGNIFICANT WARM UP BY TUESDAY AND CONTINUING THROUGH AT LEAST THURSDAY WITH HOT AND DRY CONDITIONS EXPECTED ACROSS THE REGION...ESPECIALLY INTERIOR AREAS. HOWEVER INLAND COASTAL AREAS WILL ALSO BE MUCH WARMER THAN NORMAL. THERE COULD BE ELEVATED FIRE WEATHER CONCERNS AS WELL THROUGH MUCH OF NEXT WEEK. * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SIRARD
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:06 PM PDT | Beach Hazards Statement | LOX | 28 hr | |
| Apr 26, 5:06 PM PDT | High Surf Advisory | LOX | 5 hr | |
| Apr 26, 8:10 PM PDT | Small Craft Advisory | LOX | 31 hr | |
| Apr 27, 3:18 AM PDT | Small Craft Advisory | LOX | 24 hr |
Nearby
Wind Advisories in California, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.